# SDR CALA2019050700692

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 41 RT FRAME 59 CORROSION A3NB-05-3-6026 PER NON ROUTINE 9296887. REMOVED CORROSION ON STR41RH AT FR59 ORIG.142 REMAINING .096 MAT LOSS .046 L=3W=.5 FOUND TO BE OUT OF LIMITS IAW SRM 51-73- 00 REMOVED AND REPLACED STR41RH FROM FR58 TO FR64 IAW SRM 5 1-42-11-001 AND 51-72-11-911-001 REMOVED DOT Y275.
